# SDR VNAA2025112411103

- Difficulty date: November 20, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 24,789 hours, 22,031 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reservoir
- Part number: 9604501
- Part serial: 0868
- Condition: Inoperative
- Location: Zone 100
- Part time: 24,789 hours, 22,031 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD 3 HI TEMP AND HYD 3 LO PRESS IN FLIGHT. / REMOVED AND REPLACED OF THE SYSTEM- NO.3 HYDRAULIC FLUID RESERVOIR IAW CRJ 900 AMM 29-12-30-000/400-801.  PERFORMED BLEED AND SERVICE. OPS CHECK GOOD.
